# SDR AU981334

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Sctaiv PIONEERSER3
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bolt
- Part number: SAB320326
- Condition: Failed
- Location: Attach Fitting
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) STABILIZING STRUT TO LIFT STRUT ATTACHMENT BOLTS OVERTORQUED AND BOLTS STRETCHED.
